advertisement
Question
Posted by: Leanor Drops User | 2004/02/18

Leanor Drops

Please help. I have been using Leanor Drops as prescribed on the bottle, for 4 years excluding weekends. It has not been working for me for the past few months. Until recently, I did not know about ephedrine and the dangers of its use. Since reading about its effects, I am worried and need to come off this product, as I have many of the side-effects that you have listed. It does not suppress my appetite any longer and I have insomnia and lately I get chest pains. I have since stopped using this and switched to their Leanor Drops Herbal. I find this non effective and ask what effective non-ephedrine appetite suppresant you suggest.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Reader
For the sake of your health PLEASE stop using all these diet pills and drops. They can all potentially cause the negative side-effects and addiction. In your case I suspect that you are addicted to the 'high' that the ephedrine or noradrenaline causes, but alas the effect wears off over time and then you need more and more to achieve the same effect. I would like to suggest that you ask your dr about programmes that help individuals beat addictions. There is really no appetite suppressant available on the market that does not have these negative side-effects. You need to take your life back and start controlling your weight by using a sensible low-fat, high-fibre diet (click on 'Diet' and 'Weight loss' and 'Slimming Diet' for a copy), and combine it with regular exercise (brisk walking, running, jogging, skipping, cycling, swimming - anything to get active), which will also stimulate your metabolism and provide you with a healthy 'high' when you produce endorphins during exercise.
Holding thumbs that you can kick the habit and start living a healthy life again
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: faith SA | 2015/07/15

I believe the reson why the. Diet pil and drop was introduced they new it was tested and I worked.but now suddenly it was taken away from us. And these operation for weight loss were introduced,they want people to be obes so that they can be rich from perfoming this gastric bi-pass. All of a sudden they are not good for us.I feel like we are trapped and if u look at it more food queters are open more than before but they are telling us about herbs. I'm from SA since when did herbs help for weight loss, plz ppl help us bring good products back.

Reply to faith SA
Posted by: Kasandra | 2004/02/18

Leanor Drops User

Its so sad that they dont really tell you the dangers of using any diet and appetite supplement esp something with ephedrine
the truth is there is no quick fix you can do it all natural by following a good healthy high fibre low fat eating plan and also doing light excersises every day learning to love yourself and to have respect for yourself and just to enjoy who you are.
i got addicted to thinz and never gotten really thin and it destroyed my whole metabolism, only after stopping all the pills i put into my system and following a healthy eating plan could i really get health and goodness out of my life
i got lots of kidney infections other infections when i was using it your body also gets use to it.... and then it does not work anymore which lead to a lot of ppl taking more then prescribed.

the best way is doing it all natural....... GOOD LUCK

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement